Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have not had my period and i had pain in my lower tummy and keept feeling faint. HPT is negative

i havent had a period since feb but was on the pill till may, i whent to my doc in april coz i hadnt been on and i had pain in my lower tummy and keept feeling faint, they said it was just to do with the pill i was on, i cam off the pill at the begining of may coz i feelt that there was something not right, and then whent to see a difrent doc they just said the same thing, my simptoms are pain my lower tummy more to one side left side or in the middle lower tummy, feeling faint some times, mood swings, put on 31/2 stone since feb, sweeting a lot to the point that sweet drips off me, i have dun a pregnaciy test that turned out to be negitve
Asked On : Fri, 9 Jul 2010
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hello becky;
welcome to HealthcareMagic
The absence of periods can be due to hormonal imbalance which may even be caused by the pills and other causes like thyroid problems;PCOS;and even pregnancy can make you miss periods.Since the pregnancy tests you have done are negative then it may not be pregnancy and may be some other reason which is causing absence.So please consult a Gynaecologist and get investigated like get a ultrasound done to find the reason and if needed blood investigations.After proper diagnosis the Gynaec will treat you.
Answered: Wed, 7 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor